# SDR C2XA04CL118

- Difficulty date: November 18, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 15,232 hours, 12,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT NR 2212, THE CREW REPORTED THE EMERGENCY CEILING LIGHT AT ROW 12 WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESET THE EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
